Jump to content

Zu viel Vitamin D Supplementierung kann Folgen haben


GrBaer185

6,064 views

Zu viel eingenommenes Vitamin D kann zu Nierenschäden führen, wie das arznei-telegramm in der Ausgabe 07/2020 in einem Beitrag am Beispiel eines Falles beschreibt. Vorsicht ist insbesondere bei hochdosierten Vitamin D Tropfen geboten:

Nierenschädigung durch Vitamin-D-Supplemente (arznei-telegramm.de)

oder

https://www.arznei-telegramm.de/html/2020_07/2007055_03.html

Edited by GrBaer185
bild

  • Like 1

0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You are posting as a guest. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Willkommen

Willkommen in der Community für Menschen mit Schuppenflechte und Psoriasis arthritis. Ohne Werbung, ohne Tracking, aber mit ganz viel Herz 💛

×
×
  • Create New...

Important Information

We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue.